# SDR IPXA09657833

- Difficulty date: October 23, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 32,134 hours, 9,846 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 140T013039
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO STA 1087 LBL 24 BELOW FLOOR CLIP FOUND CRACK (CRACK LENGTH 0.75 INCH).  AFT CARGO STA 1087 LBL 24 BELOW FLOOR CLIP REPLACED AS PER SRM 51-10-02 AND INSTALLED AS PER SRM 51-40-02 REV 45.
